MAUDE Adverse Event Report: COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 980
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Codes No Information (3190); No Code Available (3191)
Date of Event 05/10/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 980 ventilator went into inoperable condition while in use on a patient.Although requested, information regarding the intervention taken on the behalf of the patient has not been provided.The customer reported there was no injury to the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received that the patient was removed from the ventilator and placed on an alternate ventilator.

Brand Name
980 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6620565
Report Number8020893-2017-06471
Device Sequence Number16205260
Product Code CBK
UDI-Device Identifier10884521201545
UDI-Public10884521201545
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K131252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980
Device Catalogue Number980
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2017
Supplement Date Received by Manufacturer11/27/2017
Initial Report FDA Received Date06/07/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;